A Galerkin spectral approximation in linearized beam theory
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 3, p. 425-446
@article{M2AN_1992__26_3_425_0,
     author = {Miara, B. and Trabucho, L.},
     title = {A Galerkin spectral approximation in linearized beam theory},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {26},
     number = {3},
     year = {1992},
     pages = {425-446},
     zbl = {0754.73095},
     mrnumber = {1160134},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_3_425_0}
}
Miara, B.; Trabucho, L. A Galerkin spectral approximation in linearized beam theory. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 3, pp. 425-446. http://www.numdam.org/item/M2AN_1992__26_3_425_0/

I. Aganovič, Z. Tutek [ 1987], A justification of the one dimensional model of elastic beam Math. Methods Appl. Sci., 8, pp. 1-14. | MR 870989 | Zbl 0603.73056

A. Bermudez, J. Viaño [ 1984], Une justification des équations de la thermoélasticité des poutres à section variable. RAIRO Model. Math. Anal. Numér., 18, pp. 347-376. | Numdam | MR 761673 | Zbl 0572.73053

P. G. Ciarlet [ 1988], Mathematical Elasticity, Vol I : Three-Dimensional Elasticity, North-Holland, Amsterdam. | MR 936420 | Zbl 0648.73014

P. G. Ciarlet, P. Destuynder [ 1979a], A justification of the two-dimensional linear plate model J. de Mécanique, 18, pp. 315-344. | MR 533827 | Zbl 0415.73072

P. G. Ciarlet, P. Destuynder [ 1979b], A justification of a nonlinear model in plate theory Comput. Methods Appl. Mech. Engrg., 17/18, pp. 227-258. | Zbl 0405.73050

M. L. Mascarenhas, L. Trabucho [ 1990], Homogenization and Galerkin approximation in beam theories (to appear). | MR 1116177 | Zbl 0699.73005

B. Miara [ 1989], Optimal spectral approximation in linearized plate theory Appl. Anal., 31, pp. 291-307. | MR 1017518 | Zbl 0645.35002

J. Nečas [ 1989], Les Méthodes Directes en Théorie des Equations Elliptiques. Masson, Paris.

L. Trabucho, J. Viaño [ 1987], Derivation of generalized models for linear elastic beams by asymptotic expansion methods In Applications of Multiple Scalings in Mechanics (P. G. Ciarlet and E. Sanchez-Palencia, Ed.), Masson, 302-315. | MR 902000 | Zbl 0646.73024

L. Trabucho, J Viaño [ 1988a], A derivation of generalized Saint Venant's torsion theory from three-dimensional elasticity by asymptotic expansion methods Appl. Anal. 13, 129-148. | MR 1017507 | Zbl 0637.73003

L. Trabucho, J. Viaño [ 1988b], A new approach of Timoshenko's beam theory by asymptotic expansion methods RAIRO Modél Math Anal. Num (to appear). | Numdam | MR 1076964 | Zbl 0777.73028

L. Trabucho, J. Viaño [ 1989], Existence and characterization of higher order terms in an asymptotic expansion method for linearized elastic beams Asymptotic Anal. 2, 223-255. | MR 1020349 | Zbl 0850.73126

M. Vogelius, I. Babuška [ 1981], On a dimensional reduction method I The optimal selection of basis functions Math. Comp., 37, 31-46. | MR 616358 | Zbl 0495.65049